MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID AND REVERSED PIN; SURGICAL ORTHOPEDIC INSTRUMENT

TORNIER S.A.S. AEQUALIS GLENOID AND REVERSED PIN; SURGICAL ORTHOPEDIC INSTRUMENT
Model Number DIAM.2.5 MM LENGTH 200MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
Tip of guide pin for aequals glenoid snapped off.Unsure if it is in the patient.(id patient (b)(4)).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS GLENOID AND REVERSED PIN
Common Device Name
SURGICAL ORTHOPEDIC INSTRUMENT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7697721
Report Number3000931034-2018-00090
Device Sequence Number1120638
Product Code HWE
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/09/2023
Device Model NumberDIAM.2.5 MM LENGTH 200MM
Device Catalogue NumberDWD063
Device Lot Number3719AT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer06/22/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR